Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Manifold-like matchbox manifolds


Authors: Alex Clark, Steven Hurder and Olga Lukina
Journal: Proc. Amer. Math. Soc. 147 (2019), 3579-3594
MSC (2010): Primary 57N25, 37B45; Secondary 54F15
DOI: https://doi.org/10.1090/proc/14200
Published electronically: May 8, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A matchbox manifold is a generalized lamination, which is a continuum whose arc-components define the leaves of a foliation of the space. The main result of this paper implies that a matchbox manifold which is manifold-like must be homeomorphic to a weak solenoid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57N25, 37B45, 54F15

Retrieve articles in all journals with MSC (2010): 57N25, 37B45, 54F15


Additional Information

Alex Clark
Affiliation: Department of Mathematics, University of Leicester, University Road, Leicester LE1 7RH, United Kingdom
Email: alex.clark@qmul.ac.uk

Steven Hurder
Affiliation: Department of Mathematics, University of Illinois at Chicago, 322 SEO (m/c 249), 851 S. Morgan Street, Chicago, Illinois 60607-7045
Email: hurder@uic.edu

Olga Lukina
Affiliation: Department of Mathematics, University of Illinois at Chicago, 322 SEO (m/c 249), 851 S. Morgan Street, Chicago, Illinois 60607-7045
Email: ollukina940@gmail.com

DOI: https://doi.org/10.1090/proc/14200
Received by editor(s): April 22, 2017
Published electronically: May 8, 2019
Communicated by: Michael Wolf
Article copyright: © Copyright 2019 American Mathematical Society